PROMOTING ACCESS TO AFRICAN RESEARCH

Global Journal of Mathematical Sciences

Log in or Register to get access to full text downloads.

Remember me or Register



CANONICAL BACKWARD DIFFERENTIATION SCHEMES FOR SOLUTION OF NONLINEAR INITIAL VALUE PROBLEMS OF FIRST ORDER ORDINARY DIFFERENTIAL EQUATIONS

MR Odekunle

Abstract


This paper describes a new nonlinear backward differentiation schemes for the numerical solution of nonlinear initial value problems of first order ordinary differential equations. The schemes are based on rational interpolation obtained from canonical polynomials. They are A-stable. The test problems show that they give better results than Euler backward method and trapezoidal method near a singular point.



KEY WORDS: backward differentiation scheme, collocation, initial value problems.

Global Jnl Mathematical Sciences Vol.3(1) 2004: 57-63



http://dx.doi.org/10.4314/gjmas.v3i1.21353
AJOL African Journals Online